Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 8, Pages 958–967 (Mi zvmmf2034)  

The asymptotic behavior of solutions to linearized Navier–Stokes equations

V. L. Kamynin

Moscow

Full text: PDF file (1971 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:8, 926–935

Bibliographic databases:
UDC: 517.958:531.32
MSC: Primary 35Q30; Secondary 35B40
Received: 20.03.1996
Revised: 12.09.1996

Citation: V. L. Kamynin, “The asymptotic behavior of solutions to linearized Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997), 958–967; Comput. Math. Math. Phys., 37:8 (1997), 926–935

Citation in format AMSBIB
\Bibitem{Kam97}
\by V.~L.~Kamynin
\paper The asymptotic behavior of solutions to linearized Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 8
\pages 958--967
\mathnet{http://mi.mathnet.ru/zvmmf2034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1477144}
\zmath{https://zbmath.org/?q=an:0941.35060}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 8
\pages 926--935


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2034
  • http://mi.mathnet.ru/eng/zvmmf/v37/i8/p958

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:71
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021